A singular perturbation problem in a system of nonlinear Schrödinger equation occurring in Langmuir turbulence
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 1, p. 109-125
@article{M2AN_2000__34_1_109_0,
     author = {Galusinski, C\'edric},
     title = {A singular perturbation problem in a system of nonlinear Schr\"odinger equation occurring in Langmuir turbulence},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {1},
     year = {2000},
     pages = {109-125},
     zbl = {0961.76096},
     mrnumber = {1735974},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_1_109_0}
}
Galusinski, Cédric. A singular perturbation problem in a system of nonlinear Schrödinger equation occurring in Langmuir turbulence. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 1, pp. 109-125. http://www.numdam.org/item/M2AN_2000__34_1_109_0/

[1] L. Bergé and T. Colin, A singular perturbation problem for an envelope equation in plasma physics. Physica D 84 (1995) 437-459. | MR 1320826 | Zbl 0884.35097

[2] T. Colin, On the Cauchy problem for a nonlocal, nonlinear Schrödinger equation occurring in plasma Physics. Differential and Integral Equations 6 (1993) 1431-1450. | MR 1235204 | Zbl 0780.35104

[3] R.O. Dendy, Plasma dynamics. Oxford University Press, New York (1990).

[4] J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. Parts I, II. J. Funct. Anal. 32 (1979) 1-32, 33-71; | MR 533219 | Zbl 0396.35029

J. Ginibre and G. Velo, On a class of nonlinear Schrödinger equations. Part III Ann. Inst. H. Poincaré A 28 (1978) 287-316. | Numdam | MR 498408 | Zbl 0397.35012

[5] J. Ginibre and G. Velo, The global Cauchy problem for the nonlinear Schrödinger equation revisited. Ann. Inst. H. Poincaré Anal. Non Linéaire 2 (1985) 309-402. | Numdam | MR 801582 | Zbl 0586.35042

[6] E.M. Stein, Singular Integrals and Differentiability properties of Functions. Princeton University Press, Princeton, New Jersey (1970). | MR 290095 | Zbl 0207.13501